MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERLOCK SUSPENSION SYSTEM
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 1/4/2024, it was reported by a sales representative via phone that an ar-8988-cp fiberlock suspension system had an issue during a cmc suspension arthroplasty procedure on (b)(6) 2024.Upon insertion, it seemed the anchor was unloading, and they were able to reload it.They drilled again and went through the distal cortex, but the anchor would not seat and kept pulling through.Nothing broke off inside the patient.The fiberlock suture anchor and the sutures were removed from the patient in one piece.Upon removal, it was noticed that the device was bent, but nothing had broken off.Another ar-8988-cp fiberlock suspension system was used to complete the procedure successfully with no patient harm.The case was delayed for just over 15 minutes, and the sales representative could not confirm if additional anesthesia was administered to the patient.The complaint device was discarded, and no pictures were taken.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
FIBERLOCK SUSPENSION SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18563725
Report Number1220246-2024-00480
Device Sequence Number20514824
Product Code MBI
UDI-Device Identifier00888867377875
UDI-Public00888867377875
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOCK SUSPENSION SYSTEM
Device Catalogue NumberAR-8988-CP
Device Lot Number15155582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown